Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Trying to conceive. Irregular periods. Taking glucophage and duphaston. What could be wrong?

hi Dr.. I have a baby of 2.5 yrs. now iam trying for new baby. But my period was iregular.when i consult a dr she give me glucophage for 1 month ang next month clomid with glucophage.but unfortunately no intercourse and cycle was 29 days. next month on the same medicine and have blood spotting after 33 days. But negative pregnancy test .Then Dr give Duphaston for 5(*2) days.It was before 12 days.Still I didnt get a period. May i hope your help Dr ?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you did not get a withdrawal bleeding after taking duphaston, you need to get your urine tested for pregnancy. The delay in having periods , if the pregnancy is ruled out can be due to a mild hormonal disturbance which can be treated by your gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor